# SDR USAA051099

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 500G, S28L.  FAB NEW ANGLE FROM 2024-T3 .040 PER DWG 65C33472 IAW BOEING DWG 69-73527, SRM 51-10-02, DEFECT SIZE: .250" CRACK IN RADIUS.
